# SDR R61A201403160432

- Difficulty date: March 16, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 16,262 hours, 12,841 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Part number: 17091833101
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR LOWER SURROUND PLATE ATTACH NUT PLATE BRACKET IS CORRODED.  MX R & R FWD CARGO DOOR LOWER SURROUND PLATE ATTACH NUT PLATE BRACKET IAW SRM 51-45-00, 51-21-00.
